# SDR UPS09554690

- Difficulty date: January 23, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 23,075 hours, 15,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION ON UPPER SURFACE OF THE FLOORBEAM AT BS 1200 LBL 37.5 WL 208.  REPAIRED PER ER 09-1277.
